# SDR UPS07850338

- Difficulty date: July 23, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 986 Lbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 C-PIT FWD BULKHEAD STA 986 LBL 46, ANGLE CRACKED.  STOP DRILLED CRACKED ANGLE AT STA 986 LBL 46 IAW SRM 53-02-00-0 FIG 001B. FABRICATED AND INSTALLED REPAIR ANGLE AT STA 986 LBL 46 IAW SRM 53-02-00-0, AND DWG 5704721
